# SDR SCNA10010

- Difficulty date: March 23, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 27,326 hours, 17,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOP LEFT SIDE, AFT OF WING.  RELAMPED LIGHT, OPS CHECKED NORMAL.
